MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PROXIMAL ROD ASSEMBLY - JAPAN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH PROXIMAL ROD ASSEMBLY - JAPAN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 7650-1956
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.Not yet returned.
 
Event or Problem Description
It was reported that when the fixed pin of the proximal rod assembly was hit in the bone, the pin was broken.The all broken part was removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding head fracture from the pin involving a scorpio guide was reported.The event was confirmed based on the photo of the device provided.Method & results: device evaluation and results: the reported device was not returned however photographs were provided for review.The photograph confirms the presence of "heads" on the pins and that the head of one pin is broken off.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusion: the event was confirmed based on the photo of the device provided; the head is broken from the pin.The exact cause of the event could not be determined as the device was not returned for evaluation.Return of the device is needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
PROXIMAL ROD ASSEMBLY - JAPAN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7591509
Report Number0002249697-2018-01777
Device Sequence Number13906829
Product Code LXH
UDI-Device Identifier07613327234022
UDI-Public07613327234022
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7650-1956
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;